# SDR 03FDEA02324

- Difficulty date: December 29, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727-200
- Aircraft serial: 22042
- Aircraft time: 38,014 hours, 27,773 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 28L AND SPLICE AT BS 676 FWD CARGO BAY.  CORROSION FOUND TO BE OUT OF LIMITS ON STRINGER, STRINGER SPLICE, SKIN AND SHEAR TIE.   REPAIRED DAMAGED STRINGER AND STRINGER SPLICE PER SRM 53-10-2, 53-10-3.  REPAIRED   SKIN PER SRM 53-30-3 AND REPLACED SHEAR TIE PER SRM 53-10-2 AND 51-20-2 AT BS 676-685, STR 28 LT.
